# SDR A6WA201040557

- Difficulty date: July 13, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP IN AFT CORNER OF PAX DOOR HINGE HAS CORROSION.  REMOVED AND REPLACED CLIP.
